# SDR USAA2012022000033

- Difficulty date: February 12, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 36,580 hours, 16,143 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311282600201
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM AT FR16, Z-500, Y503.2.  REPLACED FLOORBEAM IAW SRM 53-11-14 & 51-72-11.
